ophthalmologist-icon
Left eye irritation and blurred vision
I have been taking antidepressants for last 14 year . And for last 3/4 years I have been experiencing vision problems.,double vision. And now for the last 7/8 days I felt irritation in my left eye usually at bedtime. Currently I am taking Dicorate er 250mg , Venlafaxine xr 75 mg and clonazepam.
31 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Need urgent consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For double vision.  U need to get urself examined.  Irritation alone is not a major symptom which should alarm you. Though dry eye is a known side effect of these medicines.
Next Steps
please consult for further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.